# SDR AALA201710119019

- Difficulty date: September 30, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY DUMMY RAIL AT -Y81, BETWEEN FRAMES 12 AND 16.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DRAWING D53112828.
